# SDR WRNA200700031

- Difficulty date: January 10, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT WAS FOUND IN BULK CARGO DOOR EXTERNAL SKIN AT STA 2012 BETWEEN STR 31R AND 33R.  CUT OUT DAMAGED AREA IAW SRM 52-00-03 FIG 1.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-10-02, SRM 52-00-03 FIG 1, 2 & 3 AND MM 51-24-01.
